# SDR IPXA2020032353467

- Difficulty date: February 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge
- Part number: ALC8629503
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H HORZ. STAB. T/E LOWER ACCESS DOOR COVER HINGE TEMP. REPAIR REQUIRES PERMANENT REPAIR.ACCOMPLISHED PERMANENT REPAIR OF L/H HORZ. STAB. T/E LOWER ACCESS DOOR COVER HINGE IAW VT-SAA EA 011-5520-01-A8054 REV. I/R AND UPS EO MD11-5510-75657-A. (MAJOR)
